# SDR HEEA0013977

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 350A32050002
- Condition: Worn
- Location: Rotor
- Part time: 533 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE OIL SOAKED AND WORN.
